# SDR 9724469902

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952N
- Make and model: Doug DC-9-31
- Aircraft serial: 47073
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 2 EMERGENCY EXIT LIGHTS INOPERATIVE IN THE TAIL CONE AREA.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT RELAY R2-213, OPERATIONAL CHECK OK.
